# SDR 98ZZZX1810

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bracket
- Part number: 900C2010240103
- Condition: Cracked
- Location: Pitch Cable Att
- Part time: 2,018 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S REPORT - WHILE ADJUSTING SNOW COVER ON THRUSTER CAN, PILOT HEAR A LOUD CRACK AS IF SOMETHING INSIDE THE TAILBOOM BROKE.   MECHANIC DISASSEMBLED THRUSTER AND FOUND A BRACKET CRACKED AROUND THE 'PITCH CHANGE CABLE  MOUNT POINT'.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
